Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ClearSkinPLS95

Differin not really working anymore?

I've been using Differin (the cream, not the gel, as it's the only thing available in the country I live in) for almost 2 months. At first, it quickly cleared up most of my closed comedones, so my skin got a lot smoother. I also got less acne, and the acne I got vanished quite quickly... However, now I feel like my skin is producing a bit more acne than it probably should, and I also feel like some pimples are more persitent on my face than they probably should be. I also have some CCs left (if I really inspect my face and in the correct light) that doesn't seem to vanish. 

I don't know if I should stop using Differin and try something else (not necessarily a description cream) or continue to use it and hope my skin improves eventually?! 

Edited by ClearSkinPLS95

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×